MathSciNet Relay Station
MathSciNet bibliographic data
MR1501791 11T22 (11A07)
Dickson, L. E. Cyclotomy and trinomial congruences. Trans. Amer. Math. Soc. 37 (1935), no. 3, 363–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement